# SDR AALA20131112017

- Difficulty date: November 12, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 62,262 hours, 21,337 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 8221033100
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED MULTIPLE EICAS DISPLAY FAULTS.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH EICAS COMPUTERS, SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
